More meds!!!

I am still in pain with no definate reason - lots of "thinking" and "could be".

On a positive note have made it to the half way point of my final year of degree course.

Today went to see Dr as pain is increasing and abdomen is very tender...he has prescribed Gabapentin - I now take that tramadol, co-codamol 30/50, Sertraline and optional Ibruprofen. I worked it out at 16 tablets on a goodish day!!! Feel like a smartie tube.

Not going to give up, but obviously a little tetchy about it all.Lucky my youngest daughter is trying to look after me with lots of hugs and snuggles! At 7 years old she certainly has the nursing instinct.

4 Replies

oldestnewest
  • Check into Opiod induced hyperalgesia. Increased pain due to opiod use. It is a rebound effect.

  • Hi,

    Have you had a laparoscopy yet? Sounds to me like you need a referral to a gynea consultant. Do you have any other symptoms? Does it get worse around your period or ovulation? Is sex painful?

    You definitely need to see a consultant whether it's gastro or gynea. Nbody should be on that amount of massively strong meds without further investigation hun. I also take tramadol and co-codamol and I've been diagnosed with endometriosis, IBS, adhesions and possible adenomyosis. If they don't know what the problem is then how can they treat it, giving out pain meds and saying "take these and the pain will go" is not good enough, your gp needs to refer you for further tests.

    Good luck xx

  • Thank you.

    I have seen two consultants - they won't do a lap because they say it will make things worse. Although they are not sure why I have pain. They have ruled out endo though. As for periods I have all over abddominal cramps for the two days before and it just goes from there - it gets worse afterwards for about two weeks after and somettimes it eases to a mild ache but most of the time its like a really bad stitch.

  • Have you considered adhesions? I have suffered from adhesion pain for over 20 years. I am on all sorts of pain meds including morphine, as there is nothing they can do for me. The removal of adhesions will form more adhesions. Vicious circle! xxx

You may also like...